# SDR C2XA99IA596

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 2,529 hours
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLIGHT 3998, THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE CREW RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
